# SDR DALA2019111986773

- Difficulty date: November 18, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 16,073 hours, 6,075 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3839 GIRT BAR BRACKETS DAMAGED. CORRECTIVE ACTION: ADJUSTED BRACKETS, WORKS AS REQUIRED OK TO RTS (1364749).
